# SDR UIEA2020080421610

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 56,454 hours, 13,625 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113U10113
- Part serial: NSN
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MOST INBD T/E FIXED PANEL FOUND DELAMINATED.  THE PANEL WAS REPLACED IAW SRM 51-10-02.
